Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Deadmau5

Ugh.. I'm scared..

Recommended Posts

So, in Canada it seems Accutane Roche is still here and I just started 40mg/day today and got 30 pills. I just read about it getting banned in America due to bowel disease? Should I be worried and stop taking the drug right now? They asked me if I wanted brand name or generic brand and it was only 3 bucks different so I just went with the brand name. And it's kinda weird how cheap it is here...

Share this post


Link to post
Share on other sites

I have never heard of that. I dont believe that to be true just because My 16 year old son has two friends that just went on it a few weeks ago. My son was on it for 8 months. IT WAS GREAT!

Everything has side effects. My sons acne was bad enough that he had emotional side effects. It was very hard for me to put him on it. He is a changed kid. he experienced stomache pains in the beginning that went away. Dry lips..get Aquaphore NOW. Best stuff ever! He had joint pain throughout that went away 1 month after stopping.

It seems half the High School is on it here. I live in Orlando Florida.

It's not the answer for everyone but it did work for my son. Please watch for side effects. His best friend who is a girl went on it and had to get off because of depression and suicidal thoughts. Out of several dozens kids I personally know who are taking it do not have that problem. Its pretty rare.

So far so good. Good luck to you!

Kerry

Share this post


Link to post
Share on other sites

Wow, 8 months. I'm only on it for 4 months she said. Yeah even the first pill today I had slight stomach pain. Where can you get aquafor? I didn't find it in wal-mart.

Share this post


Link to post
Share on other sites

Accutane was not banned, Roche pulled it from the market, read the pinned thread up top.

With that being said, Accutane might cause you stomach problems, but you just have to decide what you want more. (No side effects vs. Clear skin)

I think most derms start out prescribing a 4 or 5 months course, but there is always an option to extend your course if you aren't showing results after 4 or 5 months.

You're lucky, I would love to be on the actual name brand accutane. Even my derm has admitted (barely, but still) that there may be a difference in how quickly acne clears up on Roche brand Accutane vs. generics.

At least there are still generics available. It will just take me a little longer to get to my goal. :)

Share this post


Link to post
Share on other sites

The cheapness (excuse me if it's not a word) just changes from country to country. here, for example, i pay 0$ for Roaccutan which is still on the market (italy).

Share this post


Link to post
Share on other sites
Accutane was not banned, Roche pulled it from the market, read the pinned thread up top.

With that being said, Accutane might cause you stomach problems, but you just have to decide what you want more. (No side effects vs. Clear skin)

I think most derms start out prescribing a 4 or 5 months course, but there is always an option to extend your course if you aren't showing results after 4 or 5 months.

You're lucky, I would love to be on the actual name brand accutane. Even my derm has admitted (barely, but still) that there may be a difference in how quickly acne clears up on Roche brand Accutane vs. generics.

At least there are still generics available. It will just take me a little longer to get to my goal. :)

Clear skin anyday ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×